# SDR CKSA96293

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND FS 1220 STRINGER 33R WEB CORRODED.  REMOVED CORROSION ON WEB AND REPAIRED IAW AIA SKETCH AIA/E/2398 REV O SHEET 1 THROUGH 8 DATED 11-11-96.  CORROSION CHECK CARD NR 5590-055, NON-ROUTINE TASK CARD NR 87959.
